MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM REVISION ACETABULAR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRITANIUM REVISION ACETABULAR; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 509-02-60F
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Injury (2348); Inadequate Osseointegration (2646)
Date of Event 06/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following device was also listed in this report: unknown; cat#unknown; lot#unknown.It cannot be determined, if this device may have caused or contributed to the patient's experience.A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
 
Event or Problem Description
A 60mm titanium cup required revision for loosening.The surgeon believed it was not the fault of the prosthesis.2nd revision of original competitor cup.
 
Event or Problem Description
A 60mm tritanium cup required revision for loosening.The surgeon believed it was not the fault of the prosthesis.2nd revision of original zimmer cup.Update: "the screws were accidentally discarded at least one was broken as well.".
 
Additional Manufacturer Narrative
Correction of catalog and lot numbers.An event regarding loosening involving a trident shell was reported.The event was confirmed by medical review.Method & results: -device evaluation and results: visual inspection: the device was returned with the presence of boney ongrowth.There was nothing else remarkable to note.Dimensional & functional inspection: not performed as the reported device was implanted and subsequently explanted.Material analysis not performed as this event does not relate to material integrity.-clinician review: a review of the provided medical records and x-rays by a clinical consultant indicated: x-rays confirms loose cup and a broken screw, need additional information; primary and revision operative reports, clinical and past medical history, additional serial dated x-rays and examination of explanted components.-device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including primary and revision operative reports, clinical and past medical history, additional serial dated x-rays and examination of explanted components are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.No further investigation for this event is possible at this time as no devices and/ or insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRITANIUM REVISION ACETABULAR
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8797745
Report Number0002249697-2019-02586
Device Sequence Number3109818
Product Code LPH
UDI-Device Identifier07613327025187
UDI-Public07613327025187
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Catalogue Number509-02-60F
Device Lot Number74740J
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2019
Initial Date Received by Manufacturer 06/20/2019
Supplement Date Received by Manufacturer09/24/2019
Initial Report FDA Received Date07/17/2019
Supplement Report FDA Received Date10/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient Weight80